# SDR DALA2017022701594

- Difficulty date: February 22, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 112,212 hours, 13,624 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD T/E FLAP TOP SKIN FOUND DELAMINATED APPROX 1.5 X1.5 INCH FROM T/E 4 INCHES AND FROM OTBD 99 INCHES. REPAIRED RT WING OTBD T/E FLAP AFT FLAP TOP SKIN IAW SRM 51-70-07 PARA. 5. A. (1) FIG. 5 REV. 98.
